# SDR AALA202510300382

- Difficulty date: October 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 28,252 hours, 12,272 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NO DECLARED DUE TO: HYDRAULIC SYSTEM-A DECREASED DURING FLIGHT. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA. ACCOMPLISHED GVI OF AIRCRAFT FLIGHT SURFACES FOR LEAKS AND OPERATIONAL CHECKS, NO LEAKS NOTED. PERFORMED OPERATIONAL CHECK OF HYDRAULIC SYSTEM-A AND SYSTME-B, PER AMM 29-11-00. ALL OPERATIONAL CHECKS NORMAL. VERIFIED HYDRAULIC SYSTEM QUANTITY A&B ON EICAS DISPLAY ARE THE SAME AS THE RESERVOIR, ALSO VERIFIED THAT THE ELECTRICAL CANNON PLUGS OF HYDRAULIC INDICATIONS FOR SYSTEM A&B ARE SECURED, PER AMM 12-12-00. ITEM COULD NOT BE DUPLICATED ON THE GROUND SYSTEM OPERATES NORMALLY.
